# SDR R61A201407040850

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 25,666 hours, 19,034 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Inlet
- Condition: Fod
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A RECIRCULATION FAN SMOKE MESSAGE.  FOLLOWED QRH, DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND SPEED TAPE IN THE NR 1 PACK INLET.  MAINTENANCE REMOVED TAPE AND PERFORMED OPS CHECK OF THE ACFT IAW AMM. AIRCRAFT IS GOOD FOR SERVICE.
